# SDR UIEA2021110502348

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 89,781 hours, 14,180 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 80217012
- Part serial: 2006061279
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

STATUS MESSAGE " R ENG HPSOV "( TRANSFERRED TO MDDR 156260 PER MEL 36-11-02-02 CAT C DUE 15NOV21. GTC 0645Z.  /  07NOV21 - 1373638 - ITEM # 4 - AFW - REMOVED AND REPLACED #2 ENGINE HPSOV IAW B767 AMM 36-71-07. PERFORMED OPS AND LEAK CHECKS. NO DEFECTS NOTED. THIS CLEARS DMI 156260. )
